# SDR YENA20150801308

- Difficulty date: August 1, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 22,495 hours, 13,640 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2006090174
- Condition: Seized
- Location: Nr 2
- Part time: 24,128 hours, 13,552 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL 280, F/A`S REPORTED SMOKE IN CABIN.  COULD SMELL SMOKE IN THE COCKPIT AS WELL.  EMERGENCY DECLARED AND RETURNED TO DEPARTURE.  TROUBLESHOT AND FOUND NR 2 ACM SEIZED. R & R THE NR 2 ACM IAW AMM 21-51-05.  OPS CHECKED GOOD.
